I was doing good up until i started taking tirosint. I dont know if the thryoid supplement is making my thryod do something but immeditely following starting treatment i got this horrible sinus infection. Then I seemed to of gotten better but always felt like i was teetering on getting another infection. Then yesterday i woke up, have ZERO voice, green mucous crap in my sinus path, classic sinus infection.
However, the weird thing is, when i swallow my thryroid gland hurts. Not the back of my throat, but the goiter area. Its right below my adams apple. It hurts! I am on antibiotics now (first time in like 5 years), extemely hypo but my gland hurts. Has anyone gotten this?
Gimel, im totally not complaining by the way about the tirosint. Im on .50 and I feel better on it then when i wasnt taking anything at all. But I am just alarmed at the fact that i dont have a sore throat from being sick, i have a sore thryoid. Weird.
Now im really concerned. I can barely swallow and my voice is completely gone. They have me on an antibiotic because they think maybe its a virus. Im really worried something is wrong with my thryoid. It hurts in the thyroid area really bad like tonsilitis sort of. Should I be concerned?
Also just got my labs back. Tsh went from 25 to 5.8 on .50 tirosint.
Bruce, what other tests are they doing besides TSH??? You should know by now, that you can't base your thyroid function on TSH, alone.......
I just got over a severe throat infection about a month ago (yep, thought that was my thyroid, too, because that's the area that hurt; but it wasn't - it was simply an acute throat infection), did the antibiotics; now have an ear infection; it has nothing to do with Tirosint "or" my thyroid; it's an infection......who knows when it will happen?? It just does...... give the antibiotics 2-3 days to work; if they don't, go back to your doctor.........
The fact that your TSH went from 25 to 5.8 is a good thing.............. you're probably still hypo, but since you don't post FT3/FT4, we don't really know.......
She didn't check it this time. I think she was just trying to get a status check... I'm very hypo still. I agree I'm very hypo. I was surprised it was at 5.8. I thought it would be worse. Maybe after the increase / holding it for 8 to 12 weeks I'll finally get some relief.
By the way, I lost 7 pounds in 5 weeks. I think the thyroid is getting me back to my normal weight.
OK this is the craziest thing ever. Just when you think it cant get any weirder. So my thyroid hurt like hell for three days. I mean to the point where i was taking hydrocodene. I lost my voice completely. I was talking on pure vocal cords AND i have itching everywhere.
Turns out, my 2 year old gave me this thing called "foot, hand and mouth virus". Since I have thyroiditis, it hit my thryroid gland. I had these little bumps on my leg and hand. Then everything just went away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.